# SDR IPXA2023091488707

- Difficulty date: August 30, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 29,063 hours, 20,599 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 149N7528
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**FAULT: R/H WING TO BODY, T-CHORD, AT STA 1180, RBL 35 FOUND NUT PLATE HOLE, EXFOLIATED CORROSION. SDR AND CPCP SUBTASKS COMPLETED.
